# SDR AALA20120420003

- Difficulty date: April 20, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N558AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53088
- Aircraft time: 60,397 hours, 30,913 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 1418 CRACKED ALONG RADIUS AT LONGERON 2 RIGHT AREA.  INSTALLED DOUBLER PER SRM 53-03-00 FIGURE 31A.
